| Model Number |
755108035E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.According to the product experience report, sample not available to returned and the complaint was not confirmed, so no corrective action is required at this time.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
Event or Problem Description
Physician reports that in the connector of the implanted catheter, through the hole where its anchor thread passes, the liquid that the catheter is draining also comes out; because that outlet hole is not well sealed and the internal valve of the catheter does not work either.The result is that the doctor must change the catheter and is a danger because of the great possibility of infections of the area where the catheter comes out.Obtaining samples from the failed catheters explanted is practically impossible due to the great possibility of dangerous biocontamination during the handling of the rescued devices.Obtaining samples from the failed catheters explanted is practically impossible due to the great possibility of dangerous biocontamination during the handling of the rescued devices.